# SDR UPS07450272

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B043525
- Condition: Cracked
- Location: Bs 2300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2300 LBL50 FLOORBEAMS WEB REAR SIDE STIFFENER FOUND CRACKED AS MARKED, CRACK LENGTH 3/8".  M/D BS 2300 LBL50 FLOORBEAM WEB REAR SIDE STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
